# SDR MASA200500213

- Difficulty date: March 13, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 8,394 hours, 7,777 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 07501
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPT GOT SMOKE TOILET MSG APPROX 5 MIN PRIOR TO DESCENT.  F/O  WENT TO LAVATORY AND VERIFIED NO SMOKE OR FIRE.  CREW COMPLIED WITH FIM PROCEDURES.  REPLACED SMOKE DETECTOR.
